# SDR SWAA2022010439665

- Difficulty date: November 2, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RH SIDE STA 663 VAPOR BARRIER HAS A CRACK . ; / [01] STOP DRILL AT THE END CRACK AT VAPOR BARRIER ON STA 663 PER B737 SRM 57-10-10-2R PARAGRAPH 6.B PERFORMED VISUAL INSPECTION AND TAP TEST FOUND CRACK SIZE 12''PER B737 NTM 51-05-01; [02] PREPARED DAMAGE AREA AT VAPOR BARRIER TO APPLY DRY-OUT PROCESS PER B737SRM 51-70-04- PARAGRAPH 4.D; [03] VERIFIED 1-2. OK TO DRY OUT.; [04] MEASUREMENT; [05] ACCOMPLISHED DRY OUT PROCESS AT RH SIDE STA 663 VAPOR BARRIER; 24 HOUR AT 180 F; AS PER B737 SRM 51-70-04-2R-0 PARAGRAPH 4.D.; [06] VERIFIED STEP #5; [07] OK TO REPAIR DAMAGE AREA.; [08] REPAIRED DAMAGED AREA AT R/H SIDE VAPOR BARRIER ON STA 663 AND PERFORMED TAP TEST ON REPAIRED AREA PER B737 SRM 51-70-04-2R-10 AND B737 NTM 51-05-01. MATERIALS USED RESIN P/O#1731939 AND FIBERGLASS P/O#1694548; [09] VERIFIED 4; 8. OK TO PAINT.; [10] PAINTED ON R/H SIDE STA 663 VAPOR BARRIER AS PER B 737-700 AMM 51-21-73-370-803; [11] VERIFIED 10.
